# SDR CALA2024070101942

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,526 hours, 21,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CORD PN:147A8540-7 WAS REMOVED AND REPLACED DUE TO CORRROSION. SEE BAM N/R 002010169 FOR REPLACEMENT OF L2 CORD. REF SRM 51-40-02.  CORD IS A PSE AND A SIGNIFICANT FINDING REPORT IS REQUIRED TO BE ISSUED. R/R L2 CHORD PER SRM 51-40-02 ,
